I took 1g Azithromycin and it gave me diarrhea. I understand that is common side effect, but any idea how long the diarrhea will/should last ? I've had it for about 5 days now (since taking the azith). I understand azithromycin stays in the system for quite some time though (3 day half life). Any experiences ?
diarrhea is quite common. Buy some of those probiotic yogurts out there to help replenish the "good" bacteria in your bowels. Also eat high fiber to absorb the excess water in the stool. It'll pass in a few more days. If you don't like yogurt - pick up culturelle. It's a terrific probiotic you can buy in most health food stores and even walmart and cvs type stores now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.